# SDR CALA2019011800112

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 78,462 hours, 30,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D53480020437
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB TRAY AT FR68-69 RT SIDE IS CORRODED PER LCQ NR 9 295137.  FABRICATED NEW SHEAR WEB TRAY AT FR 68-69 RT REMOVED AND REPLAC ED IAW SRM 51-72-11-911-001.
